# SDR 99ZZZX2852

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 9 hours
- Component: G62505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT EXTENDS ONLY OCCASIONALLY.  WILL EXTEND IF LAMP ASSY IF WIGGLED.  REMOVED AND REPLACED.
